# SDR 96ZZZX3217

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N124KT
- Make and model: Cessna A185F
- Aircraft serial: 18503765
- System (JASC): 7603 · Power Lever
- Part: Lever
- Part number: 63255534
- Condition: Worn
- Location: Throttle Cable
- Part time: 381 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

'AN' BOLT/CASTLE NUT RETAINING HARDWARE FOR THROTTLE CABLE ROD END TO LEVER, LOOSENED AND WORE ITSELF THROUGH LEVER.  FAILURE OCCURRED AT LIFT-OFF, SUCCESSFUL ON-FIELD LANDING WAS MADE.  ASSY WAS 85 HOURS OUT OF 100 HOUR INSPECTION.  SUBMITTER SUGGESTS IMPROVING LEVER BY MANUFACTURING OUT OF STEEL INSTEAD OF BRASS WOULD HELP.
